# SDR COMA0560095

- Difficulty date: January 24, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 21,355 hours, 19,024 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4963 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  ADJUSTED THE DOOR HANDLE PROXIMITY SENSOR.
